| Model Number |
429532 |
| Medical Device Problem Codes |
Premature End-of-Life Indicator (1480); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient arrived at hospital after receiving shocks.Patient did receive more shocks after arriving at the hospital according to hospital staff.Home monitoring shows rv lead monitoring episode at 11:41 pm (b)(6) 2026.24 shocks started; 14 inappropriate shocks delivered for lead noise that were transmitted.Device was eos when representative tried to interrogate and could not see total number of shocks.Transmission from early morning (b)(6) 2026 to home monitoring still showed 55 percent battery life.Device remains implanted.Should additional information be received this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Additional Manufacturer Narrative
(b)(6) 2026 device explanted.The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.